Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The solution operator of the inhomogeneous Dirichlet problem in the unit ball
HTML articles powered by AMS MathViewer

by David Kalaj and Djordjije Vujadinović PDF
Proc. Amer. Math. Soc. 144 (2016), 623-635 Request permission

Abstract:

In this paper we estimate norms of integral operator induced by the Green function related to the Poisson equation in the unit ball with vanishing boundary data.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J05, 47G10
  • Retrieve articles in all journals with MSC (2010): 35J05, 47G10
Additional Information
  • David Kalaj
  • Affiliation: Faculty of Mathematics, University of Montenegro, Dzordza Vašingtona bb, 81000 Podgorica, Montenegro
  • MR Author ID: 689421
  • Djordjije Vujadinović
  • Affiliation: Faculty of Mathematics, University of Montenegro, Dzordza Vašingtona bb, 81000 Podgorica, Montenegro
  • MR Author ID: 1019454
  • Email: djordjijevuj@t-com.me
  • Received by editor(s): October 9, 2014
  • Received by editor(s) in revised form: January 12, 2015
  • Published electronically: August 26, 2015
  • Communicated by: Franc Forstneric
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 623-635
  • MSC (2010): Primary 35J05; Secondary 47G10
  • DOI: https://doi.org/10.1090/proc/12723
  • MathSciNet review: 3430840